# SDR SWIA2018103145192

- Difficulty date: October 17, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 7,117 hours, 3,992 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 421DR VANE IS CRACKED AT THE WELD.(C-CHECK) RO: 10/24/2018.  TIG WELDED CRACK REF MM.
